QUT ePrints

Spectral Analysis of Fractional Kinetic Equations with Random Data

Anh, Vo V. & Leonenko, Nikolai N. (2001) Spectral Analysis of Fractional Kinetic Equations with Random Data. Journal of Statistical Physics, 104(5/6), pp. 1349-1387.

View at publisher

Abstract

We present a spectral representation of the mean-square solution of the fractional kinetic equation (also know as fractional diffusion equation) with random initial condition. Gaussian and non-Gausian limiting distributions of the renormalized solution of the fractional-in-time and in-space kinetic equation are described in terms of multiple stochastic integral representations.

Impact and interest:

63 citations in Scopus
Search Google Scholar™
52 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

553 since deposited on 10 Feb 2006
102 in the past twelve months

Full-text downloadsdisplays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 407
Item Type: Journal Article
Keywords: fractional kinetic equation, fractional diffusion equation, scaling laws, renormalised solution, long, range dependance, non, gaussian scenario, mittag, leffler function, bessel potentiall riesz potential, stable distributions
DOI: 10.1023/A:1010474332598
ISSN: 1572-9613
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400) > Applied Statistics (010401)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Copyright Owner: Copyright 2001 Springer
Copyright Statement: The original publication is available at SpringerLink http://www.springerlink.com
Deposited On: 10 Feb 2006
Last Modified: 02 Feb 2012 19:44

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page